# SDR QXEA9600454

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334PH
- Make and model: Dorner DO328100
- Aircraft serial: 3012
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH0056706
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN LAV IS INOP.  LAMP REPLACED AND LIGHT OPS CHECKED GOOD.
